Siberian Mathematical Journal

, Volume 45, Issue 4, pp 709–721 | Cite as

Sobolev-Type Classes of Functions with Values in a Metric Space. II

  • Yu. G. Reshetnyak


We prove equivalence of the definitions by the author and by Korevaar and Schoen of the Sobolev classes of mappings of a domain of an arithmetic n-dimensional space to a metric space.

Sobolev function class weak derivative energy functional function with the Lipschitz condition separable complete metric space function with values in metric spaces 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Reshetnyak Yu. G., “obolev-type classes of functions with values in a metric space,” Sibirsk. Mat. Zh., 38, No. 3Google Scholar
  2. 2.
    Korevaar N. J. and Schoen R. M., “Sobolev spaces and harmonic maps for metric space targets,” Comm. Anal. Geom., 1, No. 3-4, 561–659 (1993).Google Scholar
  3. 3.
    Ambrosio L., “Metric space valued functions of bounded variation,” Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 17, No. 3, 439–478 (1990).Google Scholar
  4. 4.
    Sobolev S. L., Some Applications of Functional Analysis in Mathematical Physics [in Russian], Nauka, Moscow (1988).Google Scholar
  5. 5.
    Maz 0ya V. G., Sobolev Spaces [in Russian], Leningrad Univ., Leningrad (1985).Google Scholar
  6. 6.
    Goldshtein V. M., and Reshetnyak Yu. G., Quasiconformal Mappings and Sobolev Spaces, Kluwer, Dordrecht; Boston; London (1990).Google Scholar
  7. 7.
    Reshetnyak Yu. G., “Generalized derivatives and differentiability almost everywhere,” Dokl. Akad. Nauk SSSR, 170, No. 6, 1273–1275 (1966).Google Scholar
  8. 8.
    Reshetnyak Yu. G., Space Mappings with Bounded Distortion, Amer. Math. Soc., Providence (1989). 721Google Scholar

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  • Yu. G. Reshetnyak
    • 1
  1. 1.Sobolev Institute of MathematicsNovosibirsk

Personalised recommendations